skin-hair-icon
Allergy from Derobin
I had fungi infection on thighs I used several ointment like Quadridrum, ring-gaurd, but not got relief. After that I tried fourderm and it was good. But again got the fungi infection. Someone suggested to use Derobin and got allergies . The skin becomes red and it hurts.
4133 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Both deroben quadriderm will burn the skin and cause serious consequences. Please do the self treat. You may be suffering from tinea cruris which is fungal infection of the inner thighs, groin and buttocks area. It is also called jock itch. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, dermi5, betnovate, dermikem OC, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household. 
Answered
Flag this Answer
Flag this answer
2/4 people found this helpful
Was this answer helpful?
Fungal infection or Ring worm.. when occurs in groin, called as jock itch.. Usually fungal infection is common in moist areas of body like skin folds..It's mostly circular or round in appearance.. May be red or black in colour.. Treatment depending on the type and severity.. Avoid sharing clothes, towels and soap; sweating also increases it..As it has to be differentiated from eczema and infection, its a must to see and confirm the diagnosis for proper treatment..So, please send photos of the affected area by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.